Aleve Naproxen Sodium 220 mg, Pain Reliever/Fever Reducer, 320 Caplets
Deal of the Month:
Psyllium Husk Powder, 12 oz @ $11.19 from NOW Foods... Shop now!
Psyllium Husk Powder offers an excellent source of natural fiber, essential to the promotion of digestive regularity.
Aleve Naproxen Sodium 220 mg
- All Day Strong.
- Pain Reliever/Fever Reducer.
- Over-the-Counter Nonsteroidal Anti-Inflammatory Drug (NSAID).
- Temporary Relief of Minor Aches and Pains, Including Minor Arthritis, Muscular Aches, Joint Pain and Menstrual Pain.
- Just two Caplets for up to 12 Hours of Relief
Aleve Caplets - Effective, Long-Lasting Pain Relief
Aleve Caplets provide safe, long-lasting and effective all day pain relief from minor aches and pains including back and muscle pain, minor arthritis pain, menstrual pain, and headaches. The active ingredient, naproxen sodium, is a nonsteroidal anti-inflammatory drug (NSAID) that delivers pain relief at the site of pain and temporarily reduces fever. Each pill has the strength to last 12 hours. Suitable for adults and children ages 12 and up.
Active ingredient (in each caplet):
Naproxen Sodium 220 mg
Inactive ingredients: FD&C blue #2 lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide.
Do not take more than directed. The smallest effective dose should be used. Drink a full glass of water with each dose.
Adults and children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period. Do not exceed 3 caplets in a 24-hour period.
Children under 12 years: ask a doctor.
Disclaimer: This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease. This product does not contain prescription ingredients.
Aleve, Naproxen Sodium 220 mg, Pain Reliever/Fever Reducer, 320 Caplets